# SDR A6WA202012187468

- Difficulty date: December 17, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 41,476 hours, 39,366 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103221
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9, FLOOR SEAT TRACK FS 364 THRU FS 409 CORRODED BEYOND LIMITS.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED FLOOR SEAT TRACK AT RBL 9, FS 364 THRU FS 409.
